MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE BI-FUSE EXT, 2 IV CNNTR, 2CKV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE BI-FUSE EXT, 2 IV CNNTR, 2CKV; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9279
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that a minibore bi-fuse ext, 2 iv cnntr, 2ckv experienced component separation during use.The following was reported by the initial reporter: "the device is not properly welded in all its connecting parts.Specifically, the set that connects to the cvc, in the part of the conjunction of the two branches of the octopus, also detaches with not necessarily violent stresses.Unfortunately this happened to a little patient of ours during an infusion.Since this is an event that cannot and must absolutely not happen as it exposes you to the risk of even substantial bleeding (which is what happened in part), of possible infection and leakage of antiblastics, i consider it appropriate to report it immediately.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: a mz9279 sample was not available for investigation of this feedback; however the customer indicates that leakage was identified due to a joint separation at the "y" tubing-to-tubing connector.A review of the production records for lot 20016372 did not identify any in-process testing failures or quality deviations which may have resulted in a report for separation of the tubing at this component.Complaint could not be confirmed and the root cause could not be determined.

Brand Name
MINIBORE BI-FUSE EXT, 2 IV CNNTR, 2CKV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11023517
Report Number9616066-2020-20574
Device Sequence Number11886135
Product Code FPA
UDI-Device Identifier50885403230620
UDI-Public50885403230620
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9279
Device Catalogue NumberMZ9279
Device Lot Number20016372
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;